Hi, everyone. I've been reading these hair loss stories for about 2 months now, trying to find an answer to my own hair loss. I'm 26 years old, and started noticing that my hair was thinner probably about 4 months ago. I really can't tell when this actually started, but I would say within the past 6-8 months, as I clearly remember clumps of hair in the shower and thinking - "whatever, just stress. it'll calm down soon." I'm not the type to worry about my appearance at all, so I didn't notice this until it started becoming obvious I (had) extremely thick hair (enough for like 3 people), so even a lot of hair loss really wasn't a big deal or noticeable to me until recently. I have been in an extremely stressful grad school program (had one of the worst years of my life), gone through a pretty extreme depression this winter, and also started birth control (never previously been on anything) last year...and it was Lo Loestrin. I also stopped taking Loestrin for a month in October due to insurance issues, before going right back on it again (oops...). I also started taking Wellbutrin about 2.5 months ago, knowing very well that it also might contribute to more hair loss (my mental health is more important to me) and also quit the Loestrin within the same couple days after reading all of the connections to hair loss online. AND this winter, my skin went haywire. I had uncontrollable extreme scalp dandruff that looked like it was borderline psoriasis. I'm pretty sure it was stress, because my skin has never been that bad. The men in my family do lose their hair (in their 50s-60s), but no woman in my family is balding (though there is some very minor thinning). So...yeah. There's no way to know for sure what caused this, since I have basically every trigger possible in the past year. But I wanted to see if you guys could look at some pictures and give me your opinions on whether this is Androgenetic Alopecia or not. I did go to a doctor and dermatologist. No issues with iron or thyroid. They told me it was TE, but I'm not so sure.